default-icon

Weakness,Loss of appetite

My grandfather was diagnosed with T.B of lungs,treatment is been given to him (DOTS). He was fine uptill 10 to 15 days of early treatment ,was eating fine. But now after 1 month of treatment there is a significant loss of appetite hence weakness is increasing day by day. His Heamoglobin was low so our doctor has given Heamatonic Syrup also,but he has not taken it. Pls suggest me.. Thank you in Advance
views-icons 76 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Weakness,Loss of appetite

doctor profile image
Answered
Hello. He should be given wholesome diet regularly having good nutritive value. You can give chavanprash 2tsp daily with abhraka bhasma 125mg. This improves his overall health.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S Bangalore | General Physician
Answered
Hello there.... I can understand your concern..... He should Eat - Eggs, lean meat, fish, pulses, sprouts, and dairy products that rich sources of proteins. Fish such as tuna and mackerel are rich in oil and are one of the best .....Consumption of rich protein food are recommended for TB... Avoid irritating foods. Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty....
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO